# SDR MASA200600853

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,512 hours, 4,010 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771409D
- Part serial: M1729
- Condition: Faulted
- Location: Le Slats
- Part time: 2,674 hours, 1,699 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7340 MEM.  SLATS FAULT STATUS MESSAGE.  MAINTENANCE REPLACED LEFT HAND INBOARD SLAT DISCONNECT SENSOR.
